# SDR UHLA2011013100056

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,299 hours, 8,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT CYAN MESSAGE ON EICAS.  REMOVED AND REPLACED AFT OUTBD EMERGENCY LIGHT BATTERY IAW EMB 170 MM 33-50-01.
